MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CER FEM HD 32/-3MM T1; HIP PROSTHESIS

BIOMET UK LTD. BIOLOX DELTA CER FEM HD 32/-3MM T1; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Bursitis (4832)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item#010000662; lot# 7345194; g7 pps ltd acet shell 50d item#30103204; lot# 65525190; g7 vit e neutral lnr 32mm d item#51-101080; lot#7046309; tprlc 133 fp type1 pps ho 8.0 g2: foreign: netherlands the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial right total hip arthroplasty completed.Approximately 17 months post-op, the prospective clinical study reported the patient experienced pain in multiple places on the upper right leg.An mri was performed, and complication was confirmed to be a trochanteric bursitis.The outcome is pending, and no information is yet available on the treatment.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent an initial right total hip arthroplasty completed.Approximately 17 months post-op, the prospective clinical study reported the patient experienced pain in multiple places on the upper right leg.An mri was performed, and complication was confirmed to be a trochanteric bursitis.An ultrasound guided injection was performed; the outcome still pending.No further event information available at the time of this report. .

Brand Name
BIOLOX DELTA CER FEM HD 32/-3MM T1
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19623119
Report Number3002806535-2024-00236
Device Sequence Number6434171
Product Code LZO
UDI-Device Identifier00887868271571
UDI-Public(01)00887868271571(17)320914(10)3127761
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-1163
Device Lot Number3127761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient Weight61 KG